This paper deals with the eigenvalue problem for the operator L=-δ-x{dot operator}∇ with Dirichlet boundary conditions. We are interested in proving the existence of a set minimizing any eigenvalue λk of L under a suitable measure constraint suggested by the structure of the operator. More precisely we prove that for any c>0 and k∈N the following minimization problemmin<>{λk(Ω):Ωquasi-openset,∫Ωe|x|2/2dx≤c} has a solution.

Brandolini B., Chiacchio F., Henrot A., & Trombetti C. (2015). Existence of minimizers for eigenvalues of the Dirichlet-Laplacian with a drift. JOURNAL OF DIFFERENTIAL EQUATIONS, 259(2), 708-727 [10.1016/j.jde.2015.02.028].

Existence of minimizers for eigenvalues of the Dirichlet-Laplacian with a drift

Brandolini B.
;
2015

Abstract

This paper deals with the eigenvalue problem for the operator L=-δ-x{dot operator}∇ with Dirichlet boundary conditions. We are interested in proving the existence of a set minimizing any eigenvalue λk of L under a suitable measure constraint suggested by the structure of the operator. More precisely we prove that for any c>0 and k∈N the following minimization problemmin<>{λk(Ω):Ωquasi-openset,∫Ωe|x|2/2dx≤c} has a solution.
Settore MAT/05 - Analisi Matematica
Brandolini B., Chiacchio F., Henrot A., & Trombetti C. (2015). Existence of minimizers for eigenvalues of the Dirichlet-Laplacian with a drift. JOURNAL OF DIFFERENTIAL EQUATIONS, 259(2), 708-727 [10.1016/j.jde.2015.02.028].
File in questo prodotto:
File Dimensione Formato  
JDE(2015).pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 432.74 kB
Formato Adobe PDF
432.74 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/493967
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact